BMJ case reports · 2013
Overdrive pacing in a patient with incessant torsades de pointes.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Overbey Adam N, Austin Andrea, Seidensticker Daniel F, Lin Andrew H
Аннотация
A 75-year-old man presented to the emergency department (ED) for syncope and was found to have intermittent runs of torsades de pointes (TdP). The patient had a medical history significant for disseminated coccidiomycosis and was on prophylactic fluconazole. Forty-eight hours prior to presentation, the patient had intractable nausea and vomiting and was unable to take anything orally. He eventually presented to the ED with severe hypokalaemia and hypomagnesaemia with repeat symptomatic runs of TdP, which required overdrive transvenous pacing. During the patient''s admission, his electrolytes were aggressively replete. Fluconazole was discontinued, and prior to discharge, the patient recovered fully with ECGs showing a normalisation of the QT interval.